# SDR REXA2014102201095

- Difficulty date: October 22, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Aft Equip Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BRACKETS FOR RT ACM WATER SPRAYER LINE BROKEN & CRACKED IN AFT EQUIPMENT BAY BS 1150 & 1157 ON STRINGERS 7 & 9R.  R & R THE BRACKETS  IAW SRM 51-42-13-001-001-A01 & SRM 51-42-20-001-001-AO1.
